# SDR 99UAL900641

- Difficulty date: December 10, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 10,117 hours, 1,218 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WITH COCKPIT SWITCH OFF.  AUTOMATIC FUNCTION WORKS NORMALLY WITH SWITCH ARMED.  *S/D*  REPLACED 1 RT DOOR EMERGENCY LIGHT SWITCH AND SWITCH GARD (CH7724).  BOEING IS IN THE PROCESS OF DETERMINING A SOLUTION TO THE FAULTY CARD SWITCH.  A RESPONSE IS EXPECTED FROM BOEING IN THE NEAR FUTURE.  REF TELEX UAL-OAK 99-00798H.
